MAUDE Adverse Event Report: ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY SMALL 8 INCH LENGTH FOR CEMENTED USE ONLY; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. INTERCHANGEABLE HUMERAL ASSEMBLY SMALL 8 INCH LENGTH FOR CEMENTED USE ONLY; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It has been reported that the patient had an initial left total elbow arthroplasty on an unknown date with unknown implants.The patient was revised.During the revision it was noted that the ulnar component was loose.Subsequently, the patient was revised for a second time due to unknown reasons.Due diligence complete.No further information has been provided.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unable to be confirmed.H6 component code: proposed code: mechanical (g04)- stem.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
INTERCHANGEABLE HUMERAL ASSEMBLY SMALL 8 INCH LENGTH FOR CEMENTED USE ONLY
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20439406
Report Number0001822565-2024-03248
Device Sequence Number7995126
Product Code JDC
UDI-Device Identifier00889024273955
UDI-Public(01)00889024273955(17)251027(10)64856372
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2025
Device Model NumberN/A
Device Catalogue Number32810502508
Device Lot Number64856372
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date10/14/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale